MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN, LH780 ANALYTICAL STATION
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 09/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) visited the customer site on 23 sep 2017 and found that the rbc diluent pump was broken.The fse replaced the rbc diluent pump and the high plt issue was resolved.The fse verified the repairs.Section a - patient information not provided by the customer.Beckman coulter is conducting a retrospective review of its global service records, to ensure that the records had been adequately evaluated for potential complaint information and any warranted follow-up action, including mdr reporting.This mdr report is a result of that retrospective review.(b)(4).
 
Event or Problem Description
The customer reported intermittent high red blood cells (rbc) and platelet (plt) results from a coulter lh 780 hematology analyzer.The customer stated the repeat runs did not correlate.The customer did not report patient results outside the laboratory.There was no report of change or effect to patient treatment in connection with the reported event.

Brand Name
COULTER LH 780 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7726990
Report Number1061932-2018-01022
Device Sequence Number11039617
Product Code GKZ
UDI-Device Identifier15099590282431
UDI-Public(01)15099590282431(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN, LH780 ANALYTICAL STATION
Device Catalogue Number723585
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2017
Initial Report FDA Received Date07/27/2018
Patient Sequence Number1